Jump to content
Important Survey - Please Participate ×

Cold Turkey Seroquel Taper


[Vm...]

Recommended Posts

Hello, my husband discontinued Seroquel on October 7, about 3 weeks ago. He wasn't on it long, maybe almost two months but he is getting bad w/d symptoms. He is very nauseous, dizzy, can't focus, very sensitive, stomach problems, body aches, irritable, racing thoughts.

 

How long should this last and is there anything he can do to help relieve the symptoms. He refuses to drink peppermint tea or ginger tea. I gave him 1/4 of a .5 of klonopin to help settle him down but is there anything else I can do?

 

thanks

Link to comment
Share on other sites

If symptoms are unbearable, you could try reinstating at a low dose (as his body has already adjusted down quite a bit--full dose not required). Then taper that lower dose slowly so the body can adjust easily.
Link to comment
Share on other sites

×
×
  • Create New...